MathSciNet Relay Station
MathSciNet bibliographic data
MR342382 (49 #7128) 02F27 (02K05 02K35)
Shore, Richard A. Cohesive sets: countable and uncountable. Proc. Amer. Math. Soc. 44 (1974), 442–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement